# SDR REXA201100664

- Difficulty date: October 7, 2011
- Submitted: October 16, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 18,231 hours, 15,315 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD HAS A CRACK INDICATION LOCATED AT 9 O’CLOCK POSITION AT THE PASS THROUGH HOLE (REF PA 53-015).  REPAIRED IAW BOMBARDIER REO 601R-53-11-563 AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0101A.
